MAUDE Adverse Event Report: SALTER LABS DE MEXICO DE S.A. DE C.V. SALTER LABS; NEBULIZER, ADULT, OVER-THE-EAR STYLE AEROSOL MASK, 7' TUBE - 50/CS

SALTER LABS DE MEXICO DE S.A. DE C.V. SALTER LABS; NEBULIZER, ADULT, OVER-THE-EAR STYLE AEROSOL MASK, 7' TUBE - 50/CS
Model Number 8904-7-50
Medical Device Problem Codes Loose or Intermittent Connection (1371); Insufficient Flow or Under Infusion (2182); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different patients.This is the second of five reports.Refer to 3004748541-2025-00045 for the first report.Refer to 3004748541-2025-00047 for the third report.Refer to 3004748541-2025-00048 for the fourth report.Refer to 3004748541-2025-00049 for the fifth report.It was discovered during patient use, the mask did not fit properly, the nebulizer did not mist right and the oxygen (o2) tubing popped off.There was no reported injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 21 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: d3; g1.Additional information-investigation completion: d4; h2; h6.The product involved in the report has not been returned for evaluation, additionally no photographic or videographic evidence was provided.In the absence of a photo or video, the complaint could not be confirmed.Without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 536954 was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d9.Additional information_investigation complete: h2; h3; h6.A representative sample was returned and functional testing was performed.Test results revealed the mask was found to be within specifications.The reported issue, "mask does not fit properly" was not confirmed and the root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be low.No corrective actions have been determined as a result of this investigation.All information reasonably known as of 01 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
NEBULIZER, ADULT, OVER-THE-EAR STYLE AEROSOL MASK, 7' TUBE - 50/CS
Manufacturer (Section D)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx TX 32596
MX  32596
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx TX 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22866172
Report Number3004748541-2025-00046
Device Sequence Number18050352
Product Code CCQ
UDI-Device Identifier00607411102028
UDI-Public(01)00607411102028(10)536954(17)300217(11)250217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K870027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8904-7-50
Device Catalogue Number8904-7-50
Device Lot Number536954
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/31/2025
03/02/2026
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/26/2025
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown